# SDR TRBA20121019001

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,333 hours, 38,824 cycles
- Engine: Pwa PW127
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Valve
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND  ODOR OF OIL IN THE ACFT.  R & R P2.5/P3 VALVE ASSY ON LT ENGINE IAW MM-72-30-00 (COMPRESSOR SECTION), ADDED TOTAL OF (3) WASHERS TO SHAFT.
